• Content count

  • Joined

  • Last visited

Community Reputation

1 Neutral


About Trudi

  • Rank
    New Member

Profile Information

  • Gender Female

Trudi's Activity

  1. Trudi added a blog entry in Roaccutane   

    Day 102
    okay i havent posted in a long time wow, well im in my fourth month and since the last time i posted nothing has changed, in general my skin hasnt got any better or worse, except i got an accutane induced spot that was huge on my cheek but just became a massive lump (gross), it didnt bleed or pus didnt come out and it went away in like less than a week leaving a dark mark which is very irritating ugh but it was very weird yes?, but really i just want my scars to go away more but the accutane doesnt seem to be doing much except stopping me from getting spots atm
    • 0
  2. Trudi added a blog entry in Roaccutane   

    Day 78
    Hey! sorry i haven't updated in a loong time but that's because there haven't really been any changes at all in my skin, until recently ive had a small break out of pimples not like the cystic acne but i think thats mainly cause my exams have started and im stressing so badly, haha.

    ive recently had extreme dry skin on my face, like it peels off my forehead, nose and chin and its so disgusting if i dont moisturize and exfoliate! (i know ive not to exfoliate but seriously i cant help it!) what does this mean? because its a lot drier and peeling than it has the past month or two ish?

    and thankyou sorry thats all ive got to say! i dont really get any other side effects at all anymore! except a sore back sometime but its only a small pain. bye and thanks again for reading lads:-)
    • 0
  3. Trudi added a blog entry in Roaccutane   

    Day 57
    i havent posted much recently because my skin hasnt chnaged very much in the past week, i have only one or two spots and scars i really want the scars to go away but i dont see that happening, ugh makes me so stressed. im like crater face omg

    does accutane realy help get rid of scars well?

    well the only good thing is my hair doesnt get oily at all, like never! i only have to wash my hair once or twice a week, compared to when i used to wash it every day! anyways thats about it, bye:-)
    • 0
  4. Trudi added a comment on a blog entry Day 46   

    no, i can only use the Epaderm cream/ointment on my face, also the ointment is great for your lips!
    • 0
  5. Trudi added a comment on a blog entry Day 12   

    Hey, I had the exact side effects as you when i was at around 2 weeks of accutane aswell! my eyes were so red i was taken out of school for a few days! and i got a bumpy rash under my arms and on my back it looked horrid and i got a cream from my doctor (written in my blog) and cleared it up completely! no sign of it at all! trust me its just the starting effects of accutane, now me, 46 days along the only side effects i have are dry lips and a tiny bit of back pain.
    • 1
  6. Trudi added a blog entry in Roaccutane   

    Day 46
    Day 46 already, its gone really quickly tbh! First off i'll give you the names of the creams and topics the hospital have given me, which are brilliant I would definetly recommend them. The first cream I use is normally on any part of your body that seems slightly drier than the rest or peeling a bit, called Dermol Cream. Second one is Epaderm and comes in a cream and an ointment, I find the ointment works better and I use them for really dry places like my elbows and sometimes my knees, works fantastic! This third one called Eumovate i used for dry scaly skin, i had on my hands and a spot on my back and the dry skin was gone in a few days, it literally was incredible.

    I haven't seen much of a change in my skin, mostly just the same as the last time I updated. Still no spots on my face except one on my forehead now but my hair mainly covers it:) the skin is still very red and dry no matter how much i moisturise. Ugh and my issue of horrid dandruff is more or less gone, i just have to wash my hair alot less frequently around every 3/4days and leave in conditioner for longer!
    • 0
  7. Trudi added a blog entry in Roaccutane   

    Day 39
    ugh day 39, it's gone quite quickly surprisingly but i havent really seen a change in my skin, it still looks the exact same and red, i get less spots like only 1 or 2 but my skin still looks bad i have to wear quite abit makeup:/

    im starting to get itchy again and if it gets as bad as before im actually going to cry, i couldnt sleep before it was so difficult.
    and ofcourse iv still got that horrid dandruff, i admit its not as bad now but its still not very nice:( ugh, so bored just want it over with now thats if it even works:L

    oh well its just a quick update, cause not much has changed since last time:(
    • 0
  8. Trudi added a comment on a blog entry Day 32   

    Thanks for the feedback guys! really helped alot!
    • 0
  9. Trudi added a blog entry in Roaccutane   

    Day 32
    ugh okay. symptoms still the same. dry skin mainly on face all other side effects have gone away except this fucking itchy dry scalp its pure gross and does my head in! dandruff has to be the most horrible looking thing in the world and i can actually just scratch it off my head like snow omfg. ew ew ew ew help me!

    and on my acne i have only one spot and its in the crease under my nose so it cant be seen, but i have scars and my face is red and doesnt look very nice wether i have spots or not atm:(
    • 0
  10. Trudi added a comment on a blog entry Day 27   

    aw goodluck! this drug is a miracle, thankyou so much:)
    • 0
  11. Trudi added a comment on a blog entry Scalp Dandruff Gone With Coal Tar Shampoo   

    i have such an incredible problem with dandruff now im on accutane, and im wondering what coal tar shampoo you used?
    • 0
  12. Trudi added a comment on a blog entry Day 27   

    aw good luck! the first 3weeks had been the worst for me but my side effects are settling now:) awk will do.
    • 0
  13. Trudi added a comment on a blog entry Day 27   

    aw really? well if you'd like to know i wish my hair would still get oily. this constant dryness and scalyness is horrid. aw thankyou!
    • 0
  14. Trudi added a blog entry in Roaccutane   

    Day 27
    first visit back to the derm yesterday! woo. i got given so so many creams and ointments, i left the hospital with 11/12 packets of creams! but all the check ups were fine and my side effects have definetly settled down quite alot

    the only real problem im getting now is a very dry scalp and the back is almost scaling, ive been given a steroid cream to use for 2weeks and hopefully this will be resolved. So i get the main symptoms everyone else gets such as dry skin, dry lips and once in a while itchy skin but thats all i can think i have right now:)

    but has anyone else here experienced such dry scalp or dandruff? its so horrible and doesnt seem like a common side effect but it is very very irritating. And finally i still havent experienced any change in my skin! dyou know how long it will take for me to see a result? its so annoying, i feel like ive gone through all the pain and crazy for no reason, ah!
    • 0
  15. Trudi added a blog entry in Roaccutane   

    Day 20
    Almost 3weeks! oh my days, it feels like 2 months! soo many side affects but they are starting to stop now, i used to be exetremly itchy but now not so much, i would get a sore, bloodshot eye etc but no longer that but possibly worst ive been getting very slightly blurred vision in my left eye, what should i do about this? i can barely notice it but when i can its pretty annoying? has anyone experienced something like this?

    the eczema on my hands are starting to peel and make my hands not look very nice but its no longer itchy, but i think its mainly bad because my hands are always dry and i never moisturise but oh well:( i also get quite bad dandruff its really horrible:( does anyone know how to stop this or reduce it? like with shampoos or conditioners or? please please please help! i go back to my derm next wednesday, so i guess ill have to tell him everything, i hope i dnt have to go off this because of my eye problem but we shall see!

    and lastly my acne, it hasnt changed very much yet. still getting breakouts so yeah...
    • 0